# SDR 2004UALA00311

- Difficulty date: April 5, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP ASSY DELAMINATED ALONG MOST INBOARD TRAILING EDGE AND CORNER OF FLAP.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SKIN, AND INSTALLED REPAIR DOUBLER.
